# SDR DALA2024093009512

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0575883) CRACK WAS FOUND OF 0.28 IN OF LENGTH ON RH FUSELAGE FRAME AT INBOARD FASTENER HOLE ON STA 500A. BTW S-8R & S-9R. RH FUSELAGE FRAME AT INBOARD FASTENER HOLE ON STA 500A. BTW S-8R & S-9R WAS REPAIRED UNDER CARD 2526-01236-02B.
